tonya, first, welcome. If I were you I would stop all treatment other than natural de-toxing and please take some kind of binder like charcoal tabs with lots (at least 16 oz) of water.
This suggestion is to give your body a chance to clear out all the toxins and pull itself together. See if 2 or 3 days help. Are you under the care of a Lyme literate physician? Does the Dr. that is treating you for your infections know what your condition is right now?
I kind of wanting to advise you not to take the amitryptiline, I did that one for 5 years and wish I hadn't. I was lied to by my pcp about
why he was prescribing it to me, and at the time I didn't know better. That was the early 80's and no internet.
If you have a chance and are up to it, please look over our intro "New to Lyme?.....start here", which was compiled to help us through our treatments. There may be a few suggestions you haven't run into yet.
The depression could be from either the Lyme or Babesia, but it really doesn't matter which, just know that you are NOT losing your mind.
ETA: After re-reading for a 3rd time I wonder if your increase in dosage has started this reaction. I still think it might be a good idea to stop the 'killing' treatment for a couple of days and try to get as much rest as you can, and if you can get some help with the children, even better.
Post Edited (julymorning) : 5/6/2017 10:21:59 PM (GMT-6)